Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Recommended Posts

Hi friends,

I know there's already been discussions on this topic. My question is more so about the fact that I did use topical hydrocortisone as a spot treatment on a specific swollen pimple I had and now I ran into a problem.

Essentially, the swelling of the pimple has gone down all the way and all that remains is a red mark. However, there's a thin white/clearish film over it? I'm not sure how to explain this exactly. There's basically like a clear film over my scab. It looks a bit like if you would put a liquid bandaid on something.

I know it's from the hydrocortisone because I'm pretty sure this has happened to me before (I should have learned my lesson then.)

so my question is: how exactly can I get rid of this? I don't particularly remember what I did in the past. I guess maybe it went away on its own?

I've tried: manual exfoliation, and even chemical with the glycoic pads I use. Nothing is working. i even tried gently peeling it off.

has anyone had similar problems / would know how to counteract this??

thanks

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×